Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences
IssuesArchive of Issues2011-5pp.508-510

Archive of Issues

Total articles in the database: 1813
In Russian (): 1014
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 75, Issue 5 / 2011 | Next article >>
A.L. Kunitsyn, "The resonance stabilization of a class of unstable systems," J. Appl. Math. Mech. 75 (5), 508-510 (2011)
Year 2011 Volume 75 Issue 5 Pages 508-510
Title The resonance stabilization of a class of unstable systems
Author(s) A.L. Kunitsyn (Moscow, Russia, akunitsyn@mail.ru)
Abstract The Lyapunov stability of the trivial solution of a non-linear system, which, in the first approximation, describes a multifrequency oscillatory process, is investigated. It is shown that a system that is unstable when account is taken of non-linear terms can be made asymptotically stable by tuning it to a fourth-order resonance. Sufficient conditions for asymptotic stability are obtained.
Received 11 September 2010
Link to Fulltext http://www.sciencedirect.com/science/article/pii/S0021892811001274
<< Previous article | Volume 75, Issue 5 / 2011 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
Webmaster: Alexander Levitin
Rambler's Top100